Papillary Fibroelastoma of the Aortic Valve
- Papillary fibroelastoma of the aortic valve: A rare cause of stroke. Walpot, Jeroen; Hans Pasteuning, W.; Koeman, Jan; Volker, Peter // European Journal of Echocardiography;Dec2007, Vol. 8 Issue 6, p489
Abstract: We report a case of a 59-year-old woman with recurrent cerebrovascular insults caused by a papillary fibroelastoma of the aortic valve. Primary cardiac tumors are rare. Papillary fibroelastoma (PFE) is the most common valvular tumor and the second cardiac benign tumor after myxoma. The...
- Metformin. // Reactions Weekly;6/30/2007, Issue 1158, p18
The article describes the case of an 85-year-old woman with Parkinson's disease and type 2 diabetes mellitus, who developed lactic acidosis during treatment with metformin. The patient subsequently died of urosepsis. The patient had a history of a transient ischemic attack and was receiving...
- Trazodone. // Reactions Weekly;11/19/2011, Issue 1378, p33
The article describes a case of transient ischaemic attack (TIA) experienced by 40-year-old man with a mood disorder during treatment with trazodone for insomnia.
- Sildenafil. // Reactions Weekly;1/19/2013, Issue 1435, p23
The article describes the case of a 42-year-old man who took sildenafil but experienced a transient ischaemic attack after taking the drug.
- Libman-Sacks endocarditis mimicking cardiac myxoma. �zer, Necla; Okutucu, Sercan; Karakulak, Ugur Nadir; Kes, Sirri; �nder, Sevgen // Anatolian Journal of Cardiology / Anadolu Kardiyoloji Dergisi;Nov2011, Vol. 11 Issue 7, pE-26
The article presents a case study of a 64-year-old woman who was admitted due to transient ischemic attack but later echocardiography revealed mitral valve thickening which leads to Libman-Sacks endocarditis.
- Limb-shaking transient ischemic attack responsive to nimodipine: A case report. Liang-Yong Li; Chuan-Yong Yu; Lin Huang; Yu Wang // Neurology Asia;Dec2012, Vol. 17 Issue 4, p353
Limb-shaking transient ischemic attack (TIA), a rare manifestation, is commonly caused by severe stenosis or occlusion of an extracranial internal carotid artery. Such patients are usually treated with surgical revascularization or anti-platelet therapy. We present a 56-year-old woman with 6...
- Hereditary hemorrhagic telangiectasia: transient ischemic attacks. Manawadu, Dulka; Vethanayagam, Dilini; Ahmed, S. Nizam // CMAJ: Canadian Medical Association Journal;4/14/2009, Vol. 180 Issue 8, p836
The article presents a case study of a 39-year old right handed man with a weakness in his right arm and leg. The man was reported to have experienced repeated nosebleeds since he was a child, which is believed to be hereditary since his mother and grandmother experienced the same risk. After an...
- Aspirin/dipyridamole. // Reactions Weekly;4/25/2009, Issue 1249, p8
The article presents a case study of a 74-year-old woman who underwent treatment with aspirin/dipyridamole for a transient ischaemic attack (TIA) and developed Stevens-Johnson syndrome. She had been receiving aspirin due to her history of hypertension, previous stroke and diabetes mellitus but...
- Aspirin. // Reactions Weekly;10/31/2009, Issue 1276, p7
The article describes the cases of three women who were receiving aspirin for prevention or treatment of transient ischaemic attacks. These women presented with anterior communicating artery aneurysms which require surgery. They underwent pterional craniotomy and their heads were positioned with...